On η-Convexity

Full text for this resource is not available from the Research Repository.

Delavar, MR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) On η-Convexity. Mathematical Inequalities and Applications, 20 (1). 203 - 216. ISSN 1331-4343

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35649
DOI 10.7153/mia-20-14
Official URL https://dx.doi.org/10.7153/mia-20-14
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords η -convex function; Hermite-Hadamard inequality; Fejer inequality; Slater type inequality
Citations in Scopus 63 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login